Title: The preconditioned inverse iteration for hierarchical matrices
Authors: Benner, Peter * #
Mach, Thomas * # ×
Issue Date: 2013
Publisher: John Wiley & Sons, Ltd.
Series Title: Numerical Linear Algebra with Applications vol:20 issue:1 pages:150-166
ISSN: 1070-5325
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science